Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 160485, 5 pages
Research Article

Some Inequalities for the Derivative of Polynomials

1Department of Applied Sciences, School of Engineering and Technology, ITM University, Gurgaon 122017, India
2Department of Mathematics, Manav Rachna College of Engineering, Faridabad 121004, India
3Department of Mathematics and Statistics, Banasthali University, Banasthali Niwai, Rajasthan 304022, India
4Department of Mathematics, School of Basic and Applied Sciences, Galgotias University, Greater Noida 201306, India

Received 1 May 2014; Revised 30 August 2014; Accepted 3 September 2014; Published 14 September 2014

Academic Editor: Mohsen Tadi

Copyright © 2014 Sunil Hans et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sunil Hans, Dinesh Tripathi, and Babita Tyagi, “Some Inequalities for the Derivative of Polynomials,” Journal of Mathematics, vol. 2014, Article ID 160485, 5 pages, 2014.